MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT
Model Number DADE ACTIN FSL ACTIVATED PTT REAGENT
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was not wearing gloves at the time of the event.The customer reported that the reagent vial was found to be empty on arrival.The examination of the picture of the reagent vial provided by the customer indicates that the glass was broken structurally caused by a major impact.The label was applied correctly, and the glass pieces were attached to the label as well, indicating that the vial was intact during labeling.Siemens reviewed the manufacturing records for the reagent and no issues regarding glass breakage or screw caps were reported.Damage to the vial during shipping cannot be ruled out as a potential cause of the event.The cause of the event is unknown.The device is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A customer scraped their finger while opening a vial of dade actin fsl activated ptt reagent.The customer disinfected and bandaged the wound.No medical intervention was required beyond first aid.There are no reports of adverse health consequences due to this event.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key11195983
Report Number9610806-2021-00017
Device Sequence Number11835833
Product Code GGW
UDI-Device Identifier00842768003875
UDI-Public00842768003875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2022
Device Model NumberDADE ACTIN FSL ACTIVATED PTT REAGENT
Device Catalogue Number10445713
Device Lot Number562614
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1